# SDR SWAA2024022242289

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AND STR6L AT FWD GALLEY AREA 2024-61199<[01] REPAIRED FRAME ON BS 312 AND STR6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244;[02] CORRECTED STEP 1. REPAIRED FRAME ON BS 312 AND STR6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244;DUE TO CRACK EXCEED ALLOWABLE DAMAGE LIMITS OF SRM B737-800 53-00-07-1A-1 DETAIL B;;[03] CORRECTED STEP 1 AND 2. REPAIRED FRAME ON BS 312 AND STR6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244;DUE TO CRACK EXCEED ALLOWABLE DAMAGE LIMITS OF SRM B737-800 53-00-07-1A-1 DETAIL B; CRACK MEASURE L:0.100' TOOL USED P/N:500-172-30 S/N:15237808 DUE DATE:12/MAR/24;[04] CORRECTED STEP 1;2 AND 3. REPAIRED FRAME ON BS 312 AND STR6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244;DUE TO CRACK EXCEED ALLOWABLE DAMAGE LIMITS OF SRM B737-800 53-00-07-1A-1 DETAIL E; CRACK MEASURE L:0.100' TOOL USED P/N:500-172-30 S/N:15237808 DUE DATE:12/MAR/24;[05] CORRECTIVE ACTION STEP 4 CERTIFIED
